Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5141
Title: Construction of exact solutions for fractional-type difference-differential equations via symbolic computation
Authors: Aslan, İsmail
Keywords: Difference-differential equation
Extended simplest equation method
Lattice equation
Nonlinear equations
Symbolic computation
Issue Date: Nov-2013
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2013). Construction of exact solutions for fractional-type difference-differential equations via symbolic computation. Computers and Fluids, 86, 86-91. doi:10.1016/j.compfluid.2013.07.008
Abstract: This paper deals with fractional-type difference-differential equations by means of the extended simplest equation method. First, an equation related to the discrete KdV equation is considered. Second, a system related to the well-known self-dual network equations through a real discrete Miura transformation is analyzed. As a consequence, three types of exact solutions (with the aid of symbolic computation) emerged; hyperbolic, trigonometric and rational which have not been reported before. Our results could be used as a starting point for numerical procedures as well.
URI: https://doi.org/10.1016/j.compfluid.2013.07.008
http://hdl.handle.net/11147/5141
ISSN: 0045-7930
0045-7930
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5141.pdfMakale401.78 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

6
checked on Mar 1, 2024

WEB OF SCIENCETM
Citations

6
checked on Feb 26, 2024

Page view(s)

170
checked on Feb 26, 2024

Download(s)

234
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.